Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 7, 2014, 11:21 PM CDT for 5 counties in Oklahoma. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 11:21 PM CDT (04:21 UTC)
- Expired
- May 8, 2014, 12:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 19 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:45 PM CDT | HAIL 1.75 | Will Rogers Airport, OK | |
| May 8, 12:21 AM CDT | TSTM WND DMG | 3 Ese Will Rogers Airpo, OK | TREES DOWN AT PRIVATE RESIDENCE ON 92ND STREET BETWEEN MAY AND PENNSYLVANIA AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1446 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS54 KOUN 080421
SVROUN
OKC017-027-051-087-109-080515-
/O.NEW.KOUN.SV.W.0099.140508T0421Z-140508T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1215 AM CDT
* AT 1120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TUTTLE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR
ACRES...NOBLE...TUTTLE...HARRAH...SPENCER...NICHOLS HILLS...
JONES...NICOMA PARK AND GOLDSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. MOVE INDOORS AWAY FROM WINDOWS.
&&
LAT...LON 3510 9784 3547 9783 3565 9715 3556 9714
3513 9715
TIME...MOT...LOC 0420Z 252DEG 28KT 3534 9778
HAIL...1.25IN
WIND...60MPH
$$
031 follow-up statement
042
WWUS54 KOUN 080443
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT WED MAY 7 2014
OKC017-027-051-087-109-080515-
/O.CON.KOUN.SV.W.0099.000000T0000Z-140508T0515Z/
MCCLAIN OK-OKLAHOMA OK-GRADY OK-CLEVELAND OK-CANADIAN OK-
1143 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN MCCLAIN...SOUTHERN OKLAHOMA...NORTHEASTERN GRADY...
CLEVELAND AND SOUTHEASTERN CANADIAN COUNTIES...
AT 1142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...OR OVER WILL ROGERS AIRPORT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR
ACRES...NOBLE...TUTTLE...HARRAH...SPENCER...NICHOLS HILLS...JONES...
NICOMA PARK AND GOLDSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3510 9784 3547 9783 3565 9715 3556 9714
3513 9715
TIME...MOT...LOC 0442Z 250DEG 26KT 3539 9761
HAIL...1.00IN
WIND...60MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:48 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 7, 8:48 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 848 PM CDT WED MAY 7 2014 .UPDATE... SEVERE WEATHER THREAT THIS EVENING... UPDATED POPS/WX/TEMPS && .DISCUSSION... QUICK EVENING UPDATE... STORMS CONTINUE DEVELOP ACROSS PORTIONS OF WRN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. THE DRYLINE HAS STARTED TO RETREAT... WITH 01Z SFC ANALYSIS PLACING IT SOMEWHERE NEAR THE OK/TX PH BORDER. DEW POINTS HAVE RECOVERED NICELY... WITH BUFKIT PROFILES CONTINUING TO SHOW A DECENT ENVIRONMENT ACROSS SWRN OK AND WRN N TX... 0-6KM SHEAR OF 30 TO 45KTS... AND 1000 TO 1700 J/KG SBCAPE. AS STORM MOVE EAST... THEY WILL START TO MOVE INTO A SLIGHTLY LESS FAVORABLE ENVIRONMENT FOR SFC BASED STORMS... AS 08/00Z OPERATIONAL SOUNDING FROM KOUN STILL SHOWS A SIZABLE EML BETWEEN 850-800MB. HOWEVER... SFC BASED MOISTURE IS GOOD... WITH A GOOD ISENTROPIC RESPONSE IN THE BL. BUFR SOUNDINGS FROM OKC SHOWS THE EML WEAKENING... AND COMBINED WITH THE INCREASED LLJ OVERNIGHT AS THE H500 TROUGH DIGS FURTHER E/SE ACROSS THE ROCKIES... EXPECT A ROUND TWO OF CONVECTION ACROSS THE REGION TO PICK UP NEAR/AFTER MIDNIGHT CONTINUING THROUGH THE MORNING. EXPECT A LINEAR/COMPLEX TO EVOLVE THROUGH THE EARLYTHURSDAY MORNING HOURS CONSIDERING DECENT 1500 TO 1800 SFC-500 MUCAPE AND 0-3KM SHEAR OF 30 TO 40 KTS AHEAD OF A WEAK SFC TROUGH NUDGING EASTWARD. THE SEVERE THREAT WILL LESSEN OVERNIGHT... BUT IF CLUSTERS ARE ABLE TO DEVELOP ANY SIZABLE COLD POOLS... THERE COULD BE A WIND THREAT OVERNIGHT. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 82 59 80 / 40 60 20 10 HOBART OK 64 89 54 83 / 40 30 10 0 WICHITA FALLS TX 67 87 60 87 / 50 50 10 10 GAGE OK 60 85 48 80 / 20 10 10 0 PONCA CITY OK 70 82 58 78 / 40 50 50 10 DURANT OK 69 79 67 85 / 30 80 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 7, 4:59 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 459 PM CDT WED MAY 7 2014 OKZ004>048-050>052-TXZ083>090-082200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 459 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS... LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER. TIMING... THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM. SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL INTENSITY WILL BE LESS. IMPACTS... VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS... DAMAGING WIND GUSTS UP TO 70 MPH... LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES... DISCUSSION... SUPERCELLS WILL CONTINUE NEAR AND JUST EAST OF A DRYLINE ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...AND THEN MOVE NORTHEAST TO NEAR CENTRAL OKLAHOMA DURING THE EVENING HOURS. LATE TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/CMS
In the hours before
Local storm report, May 7, 10:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1049 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL ALBERT 35.23N 98.41W
05/07/2014 E1.00 INCH CADDO OK AMATEUR RADIO
&&
DWLocal storm report, May 7, 10:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL ALBERT 35.23N 98.41W
05/07/2014 E1.75 INCH CADDO OK AMATEUR RADIO
&&
DWSpecial weather statement, May 7, 11:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1102 PM CDT WED MAY 7 2014 OKZ023-027-038-080430- CADDO OK-GRADY OK-COMANCHE OK- 1102 PM CDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL GRADY AND NORTHERN COMANCHE COUNTIES UNTIL 1130 PM CDT... AT 1058 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF MEDICINE PARK...MOVING NORTHEAST AT 65 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3456 9849 3465 9868 3510 9842 3491 9800 TIME...MOT...LOC 0358Z 211DEG 55KT 3467 9854
Special weather statement, May 7, 11:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT WED MAY 7 2014
OKZ025-028-029-080500-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
1105 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA...NORTHWESTERN
MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 1200 AM CDT...
AT 1102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MOORE...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3520 9767 3539 9767 3572 9730 3572 9729
3553 9714 3550 9715
TIME...MOT...LOC 0402Z 225DEG 29KT 3535 9758Local storm report, May 7, 11:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG GRACEMONT 35.19N 98.26W
05/07/2014 CADDO OK AMATEUR RADIO
SEVERAL BUILDINGS DAMAGED. POWER LINES DOWN.
&&
DWLocal storm report, May 7, 11:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL MEDICINE PARK 34.73N 98.50W
05/07/2014 E1.00 INCH COMANCHE OK PUBLIC
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:00 PM CDT | Tornado Warning | OUN | Cotton | 30 min |
| May 7, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 44 min |
| May 7, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 52 min |
| May 7, 7:09 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 36 min |
| May 7, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Washita | 45 min |
| May 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 46 min |
| May 7, 7:33 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 7, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| May 7, 7:51 PM CDT | Special Weather Statement | OUN | Greer | 39 min |
| May 7, 7:54 PM CDT | Special Weather Statement | OUN | Harper | 66 min |
| May 7, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 51 min |
| May 7, 8:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 7, 8:27 PM CDT | Special Weather Statement | OUN | Grant | 18 min |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Greer, Kiowa, Washita | 45 min |
| May 7, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Stephens | 51 min |
| May 7, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 39 min |
| May 7, 9:02 PM CDT | Special Weather Statement | OUN | Grady | 58 min |
| May 7, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 50 min |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 49 min |
| May 7, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 52 min |
| May 7, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 57 min |
| May 7, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 7, 11:02 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| May 7, 11:05 PM CDT | Special Weather Statement | OUN | Oklahoma | 55 min |
| May 7, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 40 min |
| May 7, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| May 7, 11:42 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 8, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| May 8, 12:37 AM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 12:49 AM CDT | High Wind Warning | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, Stephens | 118 min |
| May 8, 12:58 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 32 min |
| May 8, 1:30 AM CDT | Special Weather Statement | OUN | Noble | 60 min |
| May 8, 4:48 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 42 min |
| May 8, 7:08 AM CDT | Special Weather Statement | OUN | Garvin, Johnston, Marshall, Murray | 37 min |
| May 8, 5:12 PM CDT | Special Weather Statement | OUN | Kay | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.